# SDR YENA201804140434

- Difficulty date: April 14, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 45,998 hours, 16,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON INSIDE CABIN LEFT SIDE OF CABIN Y1292 STR23L FRAME 68. REMOVED AND REPLACED LEFT SIDE OF CABIN FLOORBEAM Y1292 AT STR 23 LT IAW SRM 51-42-11 AND 51-72-11.
